# SDR CA141020008

- Difficulty date: September 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 4,207 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Part number: 2000115101
- Condition: Frayed
- Location: Seat
- Part time: 79 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE EDGE OF THE SHOULDER HARNESS PORTION OF THE SAFETY BELT WAS FOUND FRAYED.  LOCATION OF THE FRAYING IS WHERE THE SINGLE BELT SPLITS INTO A DOUBLE BELT FOR EITHER SIDE OF THE SHOULDER.
